# SDR F3LA2018041700325

- Difficulty date: February 26, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA AT FRAME 20, UPPER FLOORBEAM CORRODED AT Y1732.    CLEANED & EVALUATED THE FLOORBEAM,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED AND REPLACED THE DAMAGED FLOORBEAM IAW SRM 51-44-11, & 51-42-11.
